Volume 43, Number 5, September-October 2009
|Page(s)||929 - 955|
|Published online||12 June 2009|
A convergence result for finite volume schemes on Riemannian manifolds
Universität Stuttgart (IANS), Pfaffenwaldring 57, 70569 Stuttgart, Germany. firstname.lastname@example.org
Revised: 24 November 2008
This paper studies a family of finite volume schemes for the hyperbolic scalar conservation law on a closed Riemannian manifold M. For an initial value in BV(M) we will show that these schemes converge with a convergence rate towards the entropy solution. When M is 1-dimensional the schemes are TVD and we will show that this improves the convergence rate to
Mathematics Subject Classification: 74S10 / 35L65 / 58J45
Key words: Finite volume method / conservation law / curved manifold
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.